# SDR ASAA2019022538307

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 41,504 hours, 12,468 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIOS INOP. GROUNDED - YES. TOGGLED CAPT'S RADIO TUNING PANEL REF B737-800 AMM 23-12-41-801-802. OPS CHECK GOOD.
